Neumann-Neumann methods for a DG discretization on geometrically nonconforming substructures
Article first published online: 28 APR 2011
Copyright © 2011 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 28, Issue 4, pages 1194–1226, July 2012
How to Cite
Dryja, M., Galvis, J. and Sarkis, M. (2012), Neumann-Neumann methods for a DG discretization on geometrically nonconforming substructures. Numer. Methods Partial Differential Eq., 28: 1194–1226. doi: 10.1002/num.20678
- Issue published online: 20 APR 2012
- Article first published online: 28 APR 2011
- Manuscript Accepted: 25 FEB 2011
- Manuscript Received: 16 OCT 2009
- Polish Sciences Foundation. Grant Number: NN201006933
- CNPq/Brazil. Grant Number: 300964/2006-4
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!